# SDR SIMA20211017002

- Difficulty date: October 17, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 4,379 hours, 2,753 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL PLEAE SEE CORRECTIVE ACTION. RH & LH FAULT BRAKE MESSAGE ADVISORY DISPLAYED IN FLIGHT AFTER LANDING INBOARD R&L BRAKES INDICATED 20 OUTBOARD L BRAKE INDICATED 317 OUT BOARD RIGHT 377. FLT DECLARING MECHANICAL EMERGENCY CONTINUED TO CHS.-C/A-TROUBLE SHOT LH / RH BRAKE FAULT REF ERJ 175 FIM 32-42-00-810-A FOUND L INBOARD BRAKE PRESSURE TO BE HIGHT THAN ALL OTHER 3 BRAKES PRESSURES RAR BRAKE PRESSURE TRANSDUCER IAW ERJ 175 AMM 32-41-05 OPC AND LEAK CHECK GOOD.
